# SDR VNAA202203291112

- Difficulty date: March 27, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 38,888 hours, 37,649 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Fault Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE CREW RECEIVED A GEAR DISAGREE MESSAGE, FOLLOWED THEIR QRH AND LANDED AT THE NEAREST SUITABLE AIRPORT WHICH WAS BUF. THE CREW WORKED WITH ATC TO FIND AN AIRPORT WITH SUITABLE RUNWAY CONDITIONS AND WINDS DUE TO THE WEATHER IN THE AREA. THEY LANDED WITHOUT INCIDENT. THEY WERE NOT OVERWEIGHT UPON LANDING AND PASSENGERS DID NOT BRACE.  GEAR DISAGREE WARNING MESSAGE AFTER T/O NOSE GEAR DID NOT LOCK IN PLACE.  CHECKED MDC HISTORY FOUND B1- 007432 ,007427 T/S PER FIM 32-21-10-810-805 CHECKED GAPS ON NLG LK SENSORS PX24 PX44 IAW CRJ 700AMM 32-61-05-820-804PSA & 32-61-05-820-806 ALL GAPS WITHIN TOLERANCE. PERFORMED GEAR SWINGS MULTIPLE TIMES IAW CRJ 700AMM 32-30-00-865-801 COULD NOT DUPLICATE PROBLEM OPS CHECK GOOD.
